# SDR SWIA200312594

- Difficulty date: November 10, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Aircraft time: 39,456 hours, 48,239 cycles
- Engine: Pwa PW118A
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN WITH LEFT SIDE PACK FAIL AND DUCT OVERHEAT.  ON THE RIGHT SIDE DUCT LEAKAGE, PACK FAIL, AND DUCT OVER RAN BOTH PACKS ON APU AND ENGINE BLEEDS AND FOUND SYSTEM TO OPERATE NORMALLY WITH NO SMOKE IN CABIN.  INSPECTED IAW EMB120 MM 21-60-00.
